# SDR ASAA1149627

- Difficulty date: March 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: PC237
- Condition: Delaminated
- Location: Le Slat
- Component: Slat
- Component part number: 65C26601390A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 6 SLAT UPPER SURFACE INBOARD END DELAMINATED.  REPAIRED SLAT UPPER SURFACE INBOARD END IAW B737 400 SRM 51 70 10 REPAIR 4.
